# SDR SWAA2021062436176

- Difficulty date: April 4, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CORNER SCUFF PLATE FWD SIDE IS CRACKED (MARK IN RED) / REPAIRED ACB CORNER SCUFF PLATE FWD SIDE IAW E.A. 1-A53-2076 REV-11
